Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 357931, 7 pages
Research Article

An Efficient Pseudospectral Method for Solving a Class of Nonlinear Optimal Control Problems

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Universiti Putra Malaysia (UPM), 43400 Serdang, Malaysia
3Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 10 March 2013; Accepted 30 July 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • M. Alipour, M. A. Vali, and A. H. Borzabadi, “A direct approach for approximate optimal control of integro-differential equations based on homotopy analysis and parametrization method,” IMA Journal of Mathematical Control and Information, pp. dnv061, 2015. View at Publisher · View at Google Scholar
  • Moulay Hicham Tber, “Optimal control of the two membranes problem: optimality conditions,” Journal of Applied Mathematics and Computing, vol. 52, no. 1-2, pp. 245–263, 2015. View at Publisher · View at Google Scholar
  • K. Mamehrashi, and S.A. Yousefi, “A numerical method for solving a nonlinear 2-D optimal control problem with the classical diffusion equation,” International Journal of Control, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Kareem T. Elgindy, “High-order adaptive Gegenbauer integral spectral element method for solving non-linear optimal control problems,” Optimization, vol. 66, no. 5, pp. 811–836, 2017. View at Publisher · View at Google Scholar
  • M. H. Noori Skandari, and M. Ghaznavi, “Chebyshev Pseudo-Spectral Method for Bratu’s Problem,” Iranian Journal of Science and Technology, Transactions A: Science, 2017. View at Publisher · View at Google Scholar